# SDR ASAA2023102245798

- Difficulty date: October 22, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 58,767 hours, 17,574 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEED SELECTOR BUTTON ON MCP ERRATIC WHEN TRYING TO SELECT YOUR SPEED. GROUNDED - YES. NO FAULT REGISTERED BY FLIGHT LEG 1. REF FIM 22-11 TASK 801. PERFORMED MCP TESTS IAW FIM 22-11 TASK 803.. TEST PASSED. NO LAST 30 DAYS HISTORY. OK FOR SERVICE.
